Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 25, NWS Kansas City, MO

April 26, 20167 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 10:06 AM CDT for 7 counties in Missouri. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 10:06 AM CDT (15:06 UTC)
Expired
Apr 26, 2016, 10:45 AM CDT
In force
39 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Carroll County, MO, Chariton County, MO, Cooper County, MO, Howard County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 102 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 10:11 AM CDTHAIL 1Whiteman Afb, MO
Apr 26, 10:28 AM CDTTSTM WND DMG1 N Sedalia, MOSIGNIFICANT WIND DAMAGE FROM THE NORTH SIDE OF SEDALIA TO NEAR THE SEDALIA AIRPORT. A ROOF WAS RIPPED OFF A BUSINESS ON THE NORTH SIDE OF SEDALIA...4 POWER POLES WERE SNAPPED A LITTLE FURTHER EAST...HIGHWAY SIGNS DOWN AT US765 AND MO 765 AND A BARN DOWN ON GRI
Apr 26, 10:32 AM CDTTSTM WND GST 601 W Sedalia, MOEM REPORTED 50-60 MPH WIND AND HAIL TO DIME SIZED
Apr 26, 10:41 AM CDTNON-TSTM WND DMGSedalia, MOTREES AND POWER LINES DOWN AT 16TH AND BARRETT STREET
Apr 26, 10:53 AM CDTTSTM WND GST 60Smithton, MOALSO 1 INCH DIAMETER HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:23 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 3.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
2.7
Supercell composite
22.6

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS53 KEAX 261506
SVREAX
MOC033-041-053-089-101-159-195-261545-
/O.NEW.KEAX.SV.W.0025.160426T1506Z-160426T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  PETTIS COUNTY IN CENTRAL MISSOURI...
  WESTERN COOPER COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SALINE COUNTY IN CENTRAL MISSOURI...
  WESTERN HOWARD COUNTY IN CENTRAL MISSOURI...
  SOUTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1045 AM CDT

* AT 1006 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF BOSWORTH TO NEAR GREEN RIDGE...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SEDALIA...MARSHALL...SLATER...SALISBURY...SWEET SPRINGS...GLASGOW...
  WHITEMAN AIR FORCE BASE...LA MONTE...BRUNSWICK...PILOT GROVE...
  SMITHTON...GREEN RIDGE...KEYTESVILLE...OTTERVILLE...MALTA BEND...
  HOUSTONIA...WHITEMAN AFB...GILLIAM...NELSON AND HUGHESVILLE.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 64 AND
96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3868 9295 3869 9306 3855 9307 3861 9359
      3948 9332 3947 9270
TIME...MOT...LOC 1506Z 272DEG 32KT 3940 9326 3861 9350 

HAIL...1.25IN
WIND...60MPH
 
$$

PIETRYCHA
1 follow-up statement
182 
WWUS53 KEAX 261530
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 AM CDT TUE APR 26 2016

MOC101-261539-
/O.CAN.KEAX.SV.W.0025.000000T0000Z-160426T1545Z/
JOHNSON MO-
1030 AM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTH CENTRAL MISSOURI.

LAT...LON 3868 9295 3869 9306 3855 9307 3860 9350
      3948 9321 3947 9270
TIME...MOT...LOC 1529Z 272DEG 32KT 3939 9300 3860 9325 

$$

MOC033-041-053-089-159-195-261545-
/O.CON.KEAX.SV.W.0025.000000T0000Z-160426T1545Z/
CARROLL MO-PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-CHARITON MO-
1030 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EAST CENTRAL CARROLL...PETTIS...WESTERN COOPER...SALINE...WESTERN
HOWARD AND SOUTHERN CHARITON COUNTIES...

AT 1029 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEYTESVILLE TO 6 MILES SOUTH OF SEDALIA...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEDALIA...MARSHALL...SLATER...SALISBURY...GLASGOW...LA MONTE...BRUNSWICK...
PILOT GROVE...SMITHTON...GREEN RIDGE...KEYTESVILLE...OTTERVILLE...
HOUSTONIA...GILLIAM...NELSON...HUGHESVILLE...MIAMI...BLACKWATER...DE WITT
AND ARROW ROCK.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 69 AND
96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3868 9295 3869 9306 3855 9307 3860 9350
      3948 9321 3947 9270
TIME...MOT...LOC 1529Z 272DEG 32KT 3939 9300 3860 9325 

HAIL...1.25IN
WIND...60MPH
 
$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 26, 5:54 AM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
554 AM CDT TUE APR 26 2016

.Discussion...
Issued at 416 AM CDT TUE APR 26 2016

Early morning elevated convection will continue to fire south of a
stationary frontal boundary draped across northeast Kansas and
northern Missouri. A stout EML will continue to support modest
instability with further destabilization through the morning hours.
Storms early on will be relatively isolated and should remain north
of the I-70 corridor until daybreak. Overnight convection has been
slow to strengthen given the lack of instability, though should
start to see more widespread development in the early to mid morning
hours. A larger cluster of storms developing over north central
Kansas, where more supportive instability is present, will likely
generate a cold pool sufficient enough to steer nearby convection to
the southeast. As these elevated storms strengthen after daybreak,
some storms may produce large hail until the mid morning.

As this activity slides to the southeast through the late morning to
early afternoon, there should be a bit of a break in the activity
until the late afternoon and early evening hours. The anticipated
deep upper low will center across western Kansas while at the
surface, a dryline will reside from central Texas up to south
central Nebraska. Morning convection may limit instability to a
degree, though cloud cover should thin out enough to generate
surface based CAPE values over 2000 Jkg by the mid afternoon. More
robust convection will fire along the dry line well to the west of
the area through the early afternoon. This convection will then
slide into eastern Kansas and western Missouri by the late
afternoon. Will also need to monitor the potential for convection
ahead of the dryline within an area of surface convergence. As the
storms over eastern Kansas approach the area, will likely transition
to a linear mode with bowing segments. Large hail and damaging winds
will be the primary hazards, particularly for western Missouri,
though a few embedded tornadoes cannot be ruled out.

The next round of activity, which could be more pronounced for the
CWA, arrives during Wednesday as the dryline advances toward eastern
Kansas. Modest instability looks to develop across eastern Kansas
along with central and southwest Missouri as previous convection
clears out. Most of the expected convection should develop over
central and eastern Missouri, though will need to monitor points
west, particularly northwest Missouri as the stacked low could
produce a few tornadoes.

The active pattern will subside temporarily heading into Thursday
and Friday, though another upper low will deepen across the
southwest during this time. Could see late week convection by late
Friday as a warm front lifts north. A few rounds of storms with
potential severe storms will then develop through the weekend as the
surface low lifts to the northwest into the Central Plains.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 545 AM CDT TUE APR 26 2016

Developing thunderstorms over NE Kansas will slide to the southeast
and should clip the KC metro through the early morning hours.
Visibility and ceilings will likely decrease to MVFR should the
storms drop far enough south as expected. This will be followed by a
break in the activity through much of the afternoon with conditions
returning to VFR. More widespread thunderstorms will then develop
ahead of a dryline over central Kansas and work their way into the
terminals this evening. Ceilings may periodically drop to IFR within
the stronger storms, though prevailing MVFR looks probable overall.
These will then begin to taper off toward the very end of the
forecast period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Welsh
Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 26, 9:11 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             INDEPENDENCE            39.09N 94.35W
04/26/2016  E1.00 INCH       JACKSON            MO   PUBLIC

            VIA TWITTER

&&

ABAILEY
Local storm report, Apr 26, 9:15 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HAIL             RICHMOND                39.28N 93.97W
04/26/2016  M1.00 INCH       RAY                MO   TRAINED SPOTTER

            PEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN.

&&

KBRONIS
Local storm report, Apr 26, 9:16 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     HAIL             ODESSA                  39.00N 93.95W
04/26/2016  E1.25 INCH       LAFAYETTE          MO   PUBLIC

            VIA TWITTER

&&

ABAILEY
Local storm report, Apr 26, 9:28 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
928 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     TSTM WND DMG     INDEPENDENCE            39.09N 94.35W
04/26/2016                   JACKSON            MO   EMERGENCY MNGR

            POWER LINE DOWN AT 39TH AND GUDGEL

&&

ABAILEY
Local storm report, Apr 26, 9:30 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     HAIL             COLUMBUS                38.85N 93.88W
04/26/2016  M1.00 INCH       JOHNSON            MO   TRAINED SPOTTER

&&

ABAILEY
Special weather statement, Apr 26, 9:35 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 AM CDT TUE APR 26 2016

MOZ006-014>017-022>025-030>032-261515-
LIVINGSTON MO-SULLIVAN MO-MACON MO-GRUNDY MO-RAY MO-CHARITON MO-
ADAIR MO-MERCER MO-CALDWELL MO-CARROLL MO-LINN MO-DAVIESS MO-
935 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARROLL...SOUTHERN
MERCER...SULLIVAN...LIVINGSTON...GRUNDY...EASTERN DAVIESS...WESTERN
ADAIR...NORTHEASTERN RAY...LINN...NORTHWESTERN MACON...EASTERN
CALDWELL AND NORTHWESTERN CHARITON COUNTIES UNTIL 1015 AM CDT...

AT 935 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPICKARD TO 8 MILES
SOUTHEAST OF BRAYMER...AND MOVING EAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...TRENTON...BROOKFIELD...MARCELINE...MILAN...BRAYMER...
BRUNSWICK...GREEN CITY...JAMESPORT...KEYTESVILLE...BUCKLIN...MEADVILLE...
NOVINGER...HALE...BRECKENRIDGE...LACLEDE...BOSWORTH...LINNEUS...GREENCASTLE
AND WHEELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 4031 9266 3936 9291 3939 9316 3941 9318
      3940 9320 3950 9394 4013 9380 4014 9376
      4034 9375
TIME...MOT...LOC 1435Z 256DEG 52KT 4028 9366 3951 9368

PIETRYCHA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:04 AM CDTSpecial Weather StatementEAXRay26 min
Apr 26, 4:35 AM CDTSpecial Weather StatementEAXClay, Platte, Ray25 min
Apr 26, 5:05 AM CDTSpecial Weather StatementEAXBuchanan25 min
Apr 26, 6:45 AM CDTSevere Thunderstorm WarningEAXHolt30 min
Apr 26, 6:47 AM CDTSpecial Weather StatementEAXBuchanan28 min
Apr 26, 6:49 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb26 min
Apr 26, 7:11 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt, Platte49 min
Apr 26, 7:12 AM CDTSevere Thunderstorm WarningEAXClay, Platte33 min
Apr 26, 7:21 AM CDTSpecial Weather StatementEAXCarroll24 min
Apr 26, 7:25 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte35 min
Apr 26, 7:51 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more54 min
Apr 26, 8:11 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray34 min
Apr 26, 8:22 AM CDTSpecial Weather StatementEAXJackson23 min
Apr 26, 8:44 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, DeKalb, Jackson and 5 more46 min
Apr 26, 9:00 AM CDTFlash Flood WarningEAXClay, Clinton, Platte4 hr
Apr 26, 9:24 AM CDTSevere Thunderstorm WarningEAXCarroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more51 min
Apr 26, 9:35 AM CDTSpecial Weather StatementEAXChariton, Grundy, Linn, Livingston, Sullivan40 min
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte9 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXBuchanan7 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte8 days
Apr 26, 10:40 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Linn, Macon, Pettis and 2 more50 min
Apr 26, 10:47 AM CDTAreal Flood AdvisoryEAXPettis3 hr
Apr 26, 11:09 AM CDTAreal Flood WarningEAXClay, Platte6 hr
Apr 26, 11:20 AM CDTFlash Flood WarningEAXCooper3 hr
Apr 26, 12:02 PM CDTRiver Flood WarningEAXClay, Platte26 hr
Apr 26, 12:06 PM CDTRiver Flood WarningEAXClay, Ray29 hr
Apr 26, 3:50 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more14 hr
Apr 26, 6:09 PM CDTSpecial Weather StatementEAXHolt51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.